# SDR R61A20100361

- Difficulty date: July 26, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 007196
- Condition: Discharged
- Location: Cabin
- Part time: 2,944 hours, 1,425 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED OVERWING EXIT LIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED CABIN BATTERY PACK PER EMB AMM, THE A/C WAS THEN RETURNED TO SERVICE.
